# SDR SWAA2016111409629

- Difficulty date: November 9, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 66,263 hours, 40,311 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 172A6125
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STABILIZER PANEL 223CR LOWER SKATE ANGLE RETAINER CRACKED.  R&R ANGLE PER SRM.
